# SDR ASAA2018062505150

- Difficulty date: June 21, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 32,149 hours, 9,638 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Part serial: 155984
- Condition: Inoperative
- Location: Nr 1 Hf Comms
- Part time: 12,052 hours, 3,541 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HF 1 TRANSMITTER INOPERATIVE.  HF1 WILL RECEIVE ALERTS AND CAN HEAR COMMUNICATION. CANNOT TRANSMIT.  ACFT GROUNDED.   REMOVED AND REPLACED THE NR 1 HF COUPLER IAW AMM 23-11-61.
